# SDR DXTA2013070105427

- Difficulty date: June 29, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 3,921 hours, 3,065 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Multiple Fail
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  POWER BRAKES CIRCUIT BREAKER TRIPPED AND ANTI SKID INOPERATIVE, ANNUNCIATOR ILLUMINATED.  RESET CIRCUIT BREAKER AND WITHIN 10 SECONDS IT TRIPPED AGAIN.  DURING TAXI IN, APPROXIMATELY ONE MINUTE LATER, LOW BRAKE PRESSURE ANNUNCIATOR ILLUMINATED. STOPPED ACFT.  THERE WERE NO FAULTS DISPLAYED ON SKID CONTROL FAULT DISPLAY UNIT.  POWERED ACFT,  RESET POWER BRAKE CIRCUIT BREAKER. ALLOWED BRAKE PUMP TO PRESSURIZE SYSTEM. TIMED BRAKE PUMP CYCLE WITH PARKING BRAKE OFF AND SET, NO DEFECT NOTED, PUMPED BRAKE PEDALS  MULTIPLE TIMES AND NO DEFECTS NOTED. REPLACED RELAY KZ067 AND POWER BRAKE CIRCUIT BREAKER HC113 AS A PRECAUTION. REMOVED RELAY KZ067, PN MS24166-D2. INSTALLED A NEW RELAY IN THE KZ067 POSITION.  REMOVED POWER BRAKE CIRCUIT BREAKER HC113.  INSTALLED A NEW CIRCUIT BREAKER,  ALLOWED POWER BRAKE SYS TO OPERATE FOR 30 MINUTES,  NO DEFECTS NOTED. OPS CHECK FOUND TO BE SATISFACTORY. ACCOMPLISHED MM WDM 32-40-01 AND MM 32-42-05.
